MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-14 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40456
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that device entrapment occurred.The patient presented with tibial artery blockage and underwent balloon angioplasty.After gaining vascular access via the femoral artery, a 3.0mm x 80mm x 150cm coyote balloon catheter was advanced for dilatation.However, during introduction, the balloon got stuck on a 300cm angled tip v-14 control wire guidewire and would not move further into the target lesion.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the guidewire was returned stuck inside the coyote catheter.It is possible to observe that the distal tip and the proximal section is bent/kinked.The dimensions that could be measured were inspected and the outer diameter specifications passed inspection.
 
Event or Problem Description
It was reported that device entrapment occurred.The patient presented with tibial artery blockage and underwent balloon angioplasty.After gaining vascular access via the femoral artery, a 3.0mm x 80mm x 150cm coyote balloon catheter was advanced for dilatation.However, during introduction, the balloon got stuck on a 300cm angled tip v-14 control wire guidewire and would not move further into the target lesion.The device was removed, and the procedure was completed with another of same device.No patient complications were reported, and the patient status was stable.

Brand Name
V-14 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15976198
Report Number2124215-2022-49597
Device Sequence Number17607005
Product Code DQX
UDI-Device Identifier08714729799238
UDI-Public08714729799238
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K112745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/22/2023
Device Model Number40456
Device Catalogue Number40456
Device Lot Number0027187753
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2022
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient Weight68 KG